# SDR AALA991626

- Difficulty date: October 28, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N410AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49321
- Engine: Pwa JT8D217A
- System (JASC): 7510 · Engine Anti-Icing System
- Part: Duct
- Condition: Blown
- Location: Rt Engine
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

BOS - FLT 2039 - DURING CLIMB-OUT, EN ROUTE BOS/ORD, RIGHT ENGINE FIRE LOOP B ILLUMINATED IMMEDIATELY FOLLOWED BY LOOP-A AND ENGINE FIRE WARNING.  ACCOMPLISHED ENGINE FIRE CHECK LIST.  RETURNED AND LANDED BOS WITHOUT INCIDENT.  INSPECTED ENGINE WITH NO FIRE NOTED.  REPLACED BLOWN ANTI-ICE TUBE DUCT ASSEMBLY AT 12 O'CLOCK POSITION.  INSPECTED ASSOCIATED WIRING AND DUCTING.  SYSTEM GROUND CHECKED, NORMAL OPERATION.  (X0
